MathSciNet Relay Station
MathSciNet bibliographic data
MR1414820 16G20 (14H60 16G60 16G70 18E30)
Lenzing, Helmut; Skowroński, Andrzej Quasi-tilted algebras of canonical type. Colloq. Math. 71 (1996), no. 2, 161–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement